# SDR DALA2019071904319

- Difficulty date: July 17, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 58,982 hours, 7,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: R3 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R BOTTLE PRESSURE EMPTY. DEFERRED PER MEL 23-73-02F-AMS SERVICED DOOR 3R PRESSURE BOTTOM. LP 6037380
